EconPapers    
Economics at your fingertips  
 

Chaotic features in fractional iterative maps

Kyungsik Kim, Y.s Kong, B.i Henry and T Odagaki

Physica A: Statistical Mechanics and its Applications, 2002, vol. 315, issue 1, 40-44

Abstract: We investigate several properties of the fractional iterative map with two control parameters of β and γ in the range of the fractional value 1⩽η⩽2. The relation between the control parameter γ∞ at an infinite sequence of period-doubling bifurcations and the fractional value η is shown for fixed values of β. The value of γ∞ is expected to be near four as η decreases from 2 to 1 for β<1.0. Especially, the numerical values of γ∞ are found to show approximately linear decay with decreasing η.

Keywords: Fractional iterative map; Kim–Kong map; Bifurcation diagram (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437102012414
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:315:y:2002:i:1:p:40-44

DOI: 10.1016/S0378-4371(02)01241-4

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:315:y:2002:i:1:p:40-44